# SDR DU4R2006450

- Difficulty date: May 13, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663U505
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CARGO TRACK RT SIDE FROM FS 1212 TO FS 1322.  REPAIRED BY DRILLING UP AND INSTALLING TRACK P/N 5936663U505 IAW DC-9/MD-80 SRM 51-30-1 AND 51-10-4.
